Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
166 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Has anyone had joint pain after taking oxyelite pro

Premium Questions

Dr. Praveen Tayal MD

I had a viral in Nov 2015. after which I have pain in most of my joints. it's been 4 months and I ... but it has not subsided. p leads suggest what I should do? when I take hifenac, the pain... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr.  Mahaveer Patil MD

and Hydroquin, as my ANA test is positive. But after taking these tablets for 10 days, the muscular and joint pains increased. What is the reason for that and whether I can continue the... View answer

Answered by : Dr. Mahaveer Patil ( Orthopaedic Surgeon)
Dr. Geeta Sundar MD

hyclate. After three I developed severe joint pain and stopped taking all drugs. The most severe pain at first was in the feet, ankles, and hands on both sides. There was also... View answer

Answered by : Dr. Geeta Sundar ( Internal Medicine Specialist)
Dr.  Vaibhav Gandhi MD

time, she gets such joint pains for at least 10 days. After taking medications, she will get relieved of the pain. This year, it continues in spite of taking medications for more... View answer

Answered by : Dr. Vaibhav Gandhi ( Orthopaedic Surgeon)
Dr. Praveen Tayal MD

suffering from a pain condition for more than 3 years. THe pain appears close to a joint (ankle, shoulder, wrist) remains for about 6 months of moderate pain. Does NOT feel in the joint but feels ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)

Public Forum Discussions

Kathy Shattler MD

Hi i was taking Oxyelite pro for couple of weeks ,and i have started noticing joint pains .Does ... brake i have started wroking out again without taking oxyelite and i have... View answer

Answered by : Kathy Shattler ( Dietitian & Nutritionist)
Jay Indravadan Patel MD

Hi, I am 70 and taking Rosuvas 10 since 4 months. Recently I noticed joint pain in the knee more while beginning to walk after sitting for a few hours. Could this joint pain be due... View answer

Answered by : Jay Indravadan Patel ( Physical Therapist or Physiotherapist)
Dr. Mukesh Tiwari MD

hi. doctor im 43 yrs weight 115kg this increased due to the medicine im taking r cinex 600, combutol 1000 and l cin 500. i want to know the joint pain which is very severe will go after the... View answer

Answered by : Dr. Mukesh Tiwari ( Orthopaedic Surgeon)
Dr.     Naveen Kumar Sharma MD

Hi I have bad pain in my joints of my foot been taking voltaren tablets as my doctor said it was caused from the gout and I should feel better after 2-3 days but it s been nearly weeks and i think ... View answer

Answered by : Dr. Naveen Kumar Sharma ( Orthopaedic Surgeon)
Dr. AKSHAY DHANDA MD

about 4 o clock then I just have to pull itoff.... Take high blood pressure tablets, water tablets, co ... and pains, knees and feet, cramps in calves and I have sacs in my intestines - I still have my... View answer

Answered by : Dr. AKSHAY DHANDA ( Orthopaedic Surgeon)

Mobile Questions and Answers

Dr. Kunjan H Shah MD

TAKE TAB DICLO PLZ REPLY THANKS

Dr. M Y Shareef MD

Hi Gandocruz ! Joint pain may be due to osteo arthritis , which might be a result of normal aging process of bones. You should go for exercises/physiotherapy of your joints. However, you should also consult...

Dr. Rakesh Karanwal MD

hi Archit, Thanks for your query. You probably have viral fever. But, it can also be Dengue fever if you develop rashes on your body. Take levocetrizine and paracetamol if it is simply viral fever. If you develop...